Maximum Norm Analysis of a Nonmatching Grids Method for Nonlinear Elliptic Boundary Value Problem −Δu = f(u)
 M. Boulbrachene, Ph. Cortey-Dumont, and J.-C. Miellou, "Mixing finite
elements and finite differences in a subdomain method," in Domain
Decomposition for partial Differential Equations, pp. 198-216, SIAM,
Philadelphia, Pa, USA, 1988.
 M. Boulbrachene and S. Saadi,"Maximum norm analysis of an overlapping
nonmatching grids method for the obstacle problem"Advances in
Difference Equations, pp. 1-10, 2006.
 H. Brezis and M. Sibony, "Mthodes d-approximation et d-itration pour
les oprateurs monotones" Archive for Rational Mechanics and Analysis,
vol. 28, pp. 59-82, 1968.
 X.-C. Cai, T.P. Mathew, and M. V. Sarkis,"Maximum norm analysis
of overlapping nonmatching grid discretizations of elliptic equations,"
SIAM Journal on Numerical Analysis, vol. 37, no. 5, pp. 1709-1728,
 P. G. Ciarlet and P.-A. Raviart,"Maximum principle and uniform convergence
for the finite element method," Computer Methods in Applied
Mechanics and Engineering, vol. 2, pp. 17-31, 1973.
 A. Harbi and M. Boulbrachene,"Maximum Norm Analysis of a Nonmatching
Grids Method for Nonlinear Elliptic PDES", journal of Applied
Mathematic. Volume 2011.
 J. Karatson and S. Korotov,"Discrete maximum principles for finite
element solutions of nonlinear elliptic problems with mixed boundary
conditions", Numerische Mathematik, vol. 99, no. 4, pp. 669-698, 2005.
 P.-L. Lions, "On the Schwarz alternating method. I", in Proceedings of
the 1st International Symposium on Domain Decomposition Methods for
Partial Differential Equations, pp. 1-42, SIAM, Philadelphia, Pa, USA,
 P.-L. Lions,"On the Schwarz alternating method. II. Stochastic interpretation
and order properties", in Proceedings of the 2nd International
Symposium on Domain Decomposition Methods for Partial Differential
Equations, pp. 47-70, SIAM, Philadelphia, Pa, USA, 1989.
 S.-H. Lui, "On monotone and Schwarz alternating methods for nonlinear
elliptic PDEs", Mathematical Modelling and Numerical Analysis,
vol. 35, no. 1, pp. 1-15, 2001.
 S. H. Lui,"On linear monotone iteration and Schwarz methods for
nonlinear elliptic PDEs", Numerische Mathematik, vol. 93, no. 1, pp.
 T. P. Mathew and G. Russo," Maximum norm stability of difference
schemes for parabolic equations on overset nonmatching space-time
grids", Mathematics of Computation, vol. 72, no. 242, pp. 619-656, 2003.
 J. Nitsche," L∞-convergence of finite element approximations", in Proceedings
of the Symposium on Mathematical Aspects of Finite Element
Methods, vol. 606 of Lecture Notes in Mathematics, pp. 261-274, 1977.